RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2269–2270 (Mi de2948)  

Short Communications

Einige notwendige und einige hinreichende Bedingungen der Hurwitzschen Eigenschaft von Polynomen

A. V. Lipatov

Moscow Aviation Institute

Full text: PDF file (178 kB)

Bibliographic databases:
UDC: 517.925.31
Received: 21.05.1974

Citation: A. V. Lipatov, “Einige notwendige und einige hinreichende Bedingungen der Hurwitzschen Eigenschaft von Polynomen”, Differ. Uravn., 12:12 (1976), 2269–2270

Citation in format AMSBIB
\Bibitem{Lip76}
\by A.~V.~Lipatov
\paper Einige notwendige und einige hinreichende Bedingungen der Hurwitzschen Eigenschaft von Polynomen
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2269--2270
\mathnet{http://mi.mathnet.ru/de2948}
\zmath{https://zbmath.org/?q=an:0342.30002}


Linking options:
  • http://mi.mathnet.ru/eng/de2948
  • http://mi.mathnet.ru/eng/de/v12/i12/p2269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:78
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020